MAUDE Adverse Event Report: DATASCOPE CORP. - MAHWAH CS100; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. - MAHWAH CS100; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number N/A
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Codes No Patient Involvement (2645); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A getinge field service engineer (fse) was dispatched to evaluate this unit.The fse performed an inspection.The vacuum pump was disassembled and found the pressure block needed replacing because the air ventilation was dirty and overheating was occurring.The vacuum hose, vacuum/pressure compressor and pressure hose were ordered to be replaced.All final tests were passed to factory specifications, and the unit released for use as all tests in the service mode were passed, cycle tests were run for 45 minutes and also passed.(b)(6).It was observed during an external audit at getinge (b)(4), that servicing practices at getinge (b)(4) are not in compliance to applicable requirements due to identified gaps in quality management system.Specifically, unanticipated repair activities were not submitted as complaints and assessed for reporting as required per regulations and as a result this report was not submitted in a timely manner.Getinge brazil has approved a comprehensive remediation plan and all unanticipated repair activities will be submitted as complaints.
 
Event or Problem Description
It was reported that the cs100 intra-aortic balloon pump (iabp) had electrical error 50 and switching off alone.It is unknown the circumstances under which the event occurred.It is also unknown if there was patient involvement.However, there was no adverse event reported.
 
Event or Problem Description
It was reported that the cs100 intra-aortic balloon pump (iabp) had electrical error 50 and switching off alone.It is unknown the circumstances under which the event occurred; however there was no patient involvement and no adverse event was reported.

Brand Name
CS100
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ 07430
MDR Report Key10509853
Report Number2249723-2020-01448
Device Sequence Number1269953
Product Code DSP
UDI-Device Identifier10607567108698
UDI-Public10607567108698
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K031636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberN/A
Device Catalogue Number0998-00-3013-68
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 02/20/2019
Supplement Date Received by Manufacturer10/06/2020
Initial Report FDA Received Date09/09/2020
Supplement Report FDA Received Date10/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1